# SDR P4YA0619201200001

- Difficulty date: June 19, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N511AV
- Make and model: Dhav DHC8103
- Aircraft serial: 051
- Aircraft time: 55,380 hours, 60,696 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, PIC CALLED FOR GEAR DOWN, OBSERVED THE NLG LIGHT WAS RED.  INFORMED THE TOWER THE AC WAS GOING AROUND AND TO REVIEW THE QRH.  COMPLIED WITH THE QRH FOR ALTERNATE GEAR EXTENSION, BUT THE LIGHT REMAINED ILLUMINATED.  ALTERNATE EXTENSION GEAR LIGHT INDICATED ALL 3 GEAR WERE DOWN AND THE TOWER VISUALLY OBSERVED GEAR DOWN.  UPON TURNING CROSSWIND FOR RUNWAY 03 THE NLG RED LIGHT EXTINGUISHED AND THE GREEN DOWN LIGHT ILLUMINATED AND WAS FOLLOWED BY A NORMAL LANDING WITH EMERGENCY TRUCKS STANDING BY.  THE AC WAS TOWED TO THE PARKING RAMP.  MX COULD NOT DUPLICATE PROBLEM.  PSEU FAULT 09 - NLG DOWNLOCK SENSOR.  INSPECTED SENSOR, NO DEFECTS: CLEANED & RESEATED SENSOR CONNECTOR.  METERED PROX SENSOR 10.6 OHMS.  RESEATED PSEU.  GEAR SWING GOOD.
